# SDR FDEA202307061217

- Difficulty date: July 6, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 63124
- Aircraft time: 3,367 hours, 1,720 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T10031
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. UPPER SKIN IS DENTED AND GOUGED AT APPROX 75" OB OF STAB. ROOT, JUST AFT OF LE PANEL   332BL. REPAIRED LH HORIZONTAL STABILIZER UPPER SKIN DENT AND GOUGE APPROX 75" OB OF STAB. ROOT, JUST AFT OF LE PANEL   332BL AS REQUIRED IAW FDX B767 SRM 51-70-10-2R AND RESTORED FINISH AS REQUIRED IAW B767 AMM 51-21-  10.
